Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 33, NWS Tampa Bay, FL

December 20, 2021

NWS Tampa Bay, FL issued this small craft advisory at Dec 20, 2021, 2:48 PM EST. It took effect at Dec 21, 2021, 4:05 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2021, 2:48 PM EST (19:48 UTC)
In effect from
Dec 21, 2021, 4:05 AM EST
Expired
Dec 22, 2021, 4:23 AM EST
In force
24 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

864 
WHUS72 KTBW 201948
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
248 PM EST Mon Dec 20 2021

GMZ870-873-211800-
/O.EXT.KTBW.SC.Y.0032.211221T0000Z-211221T0900Z/
/O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/
/O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. 
  For the second Small Craft Advisory, east winds 15 to 25 kt 
  with gusts up to 35 kt expected. For the Gale Watch, northwest 
  winds 25 to 35 kt with gusts up to 45 kt and seas 4 to 7 feet 
  possible.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 
  to 60 NM.

* WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM 
  EST Wednesday. For the Small Craft Advisory, from 7 PM this 
  evening to 4 AM EST Tuesday. For the Gale Watch, from late 
  tonight through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ876-211800-
/O.EXT.KTBW.SC.Y.0032.211221T0600Z-211221T0900Z/
/O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/
/O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, seas 5 to 6 feet
  expected. For the second Small Craft Advisory, seas of 5 to 6
  feet are again possible. For the Gale Watch, southwest winds 20
  to 30 kt with gusts up to 40 kt and seas 5 to 8 feet possible.

* WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM.

* WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM 
  EST Wednesday. For the Small Craft Advisory, from 1 AM to 4 AM 
  EST Tuesday. For the Gale Watch, from late tonight through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ836-211800-
/O.EXA.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Charlotte Harbor and Pine Island Sound.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ850-853-211800-
/O.CON.KTBW.SC.Y.0032.211221T0000Z-211222T1200Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-856-211800-
/O.CON.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
248 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt and 
  seas 4 to 6 feet expected.

* WHERE...Tampa Bay waters, Coastal waters from Bonita Beach to 
  Englewood FL out 20 NM and Waters from Bonita Beach to 
  Englewood FL out 20 to 60 NM.

* WHEN...From 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
303 
WHUS72 KTBW 210905
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
405 AM EST Tue Dec 21 2021

GMZ873-876-220000-
/O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/
/O.UPG.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/
/O.NEW.KTBW.GL.W.0003.211221T0905Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
405 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-220000-
/O.CAN.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/
/O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/
/O.EXT.KTBW.SC.Y.0033.211221T0905Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
405 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WATCH IS CANCELLED...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-836-850-853-856-220000-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
405 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
208 
WHUS72 KTBW 211422
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
922 AM EST Tue Dec 21 2021

GMZ836-856-212230-
/O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
/O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
922 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Charlotte Harbor and Pine Island Sound and Coastal 
  waters from Bonita Beach to Englewood FL out 20 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ873-876-212230-
/O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
922 AM EST Tue Dec 21 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-212230-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
922 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-853-212230-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
922 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
207 
WHUS72 KTBW 211435
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
935 AM EST Tue Dec 21 2021

GMZ853-212245-
/O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
/O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
935 AM EST Tue Dec 21 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Englewood to Tarpon Springs FL out 
  20 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ836-856-873-876-212245-
/O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
935 AM EST Tue Dec 21 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 40 kt and seas 4 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt 
  and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 7 AM EST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ870-212245-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
935 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-212245-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
935 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
512 
WHUS72 KTBW 211923
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
223 PM EST Tue Dec 21 2021

GMZ836-853-856-873-876-221200-
/O.CAN.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/
/O.EXT.KTBW.SC.Y.0033.211221T1923Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 30 kt and seas 5 to 7 feet expected.

* WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 
  60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 
  NM, Coastal waters from Englewood to Tarpon Springs FL out 20 
  NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM 
  and Charlotte Harbor and Pine Island Sound.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ870-221200-
/O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 
  to 60 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-221200-
/O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
223 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Tarpon Springs to Suwannee River 
  FL out 20 NM, Coastal waters from Englewood to Tarpon Springs 
  FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL 
  out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL 
  out 20 to 60 NM.

* WHEN...From 7 PM this evening to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
251 
WHUS72 KTBW 220923
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
423 AM EST Wed Dec 22 2021

GMZ836-853-856-870-873-876-221030-
/O.CAN.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/
Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
423 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing.

$$

GMZ830-850-221030-
/O.CAN.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
423 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 10:06 AM EST, 4 hours 42 minutes earlier.

Area forecast discussion, Dec 20, 10:06 AM EST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
1006 AM EST Mon Dec 20 2021

.UPDATE...
With the sun now illuminating the FL peninsula, we are getting a
better picture of what cloud cover looks like this morning. Most of
the coastal areas are seeing mostly cloudy skies, with lower clouds
around 1kft or so. However, much of the central interior is looking
a lot more clear, for now anyway. The last few frames have shown the
development of cloud streets and a trend towards increasing
cloudiness. This setup is favorable for clouds to stick around for a
good chunk of the day area-wide. Model guidance also favors this.

As we get into tonight and tomorrow, there is an increasing
likelihood of storms, with a non-zero possibility for strong to
severe storms. The kinematic environment looks favorable. In the 0-
6km layer for instance, the GFS is showing 50-60kts of shear, the
RAP has 40-50kts. Helicity values are coming in between 200-300
m2/s2 as well. However, thermodynamically, the atmosphere looks
questionable. Will the CAPE be there, or will the slightly cooler
temps limit the instability? How far (and when) will the warm front
migrate northward? Will dry air wrapping into the system undercut
updrafts, allowing only an overrunning stratiform rain event at
best? These are all questions that remain. Tomorrow is an
admittedly challenging forecast. Hopefully, there will be more
clarity through the day. Be sure to check the latest forecasts for
the most current info.

Regardless, residents should consider planning for the possibility
of severe storms early tomorrow, especially from the Tampa Bay area
southward. Have multiple ways to get warnings. Have a plan if severe
weather occurs.

As far as the forecast goes, some changes have been made. POPs have
been adjusted for timing today and overnight. Winds have also been
increased with an anticipated tightening gradient. Otherwise, the
forecast looks pretty good for now. Will continue to monitor trends
throughout the day.

&&

.MARINE...
After a mostly benign day today, deteriorating marine conditions are
expected starting tonight. As an area of low pressure forms in the
Gulf, the tightening pressure gradient is expected to lead to
increasing winds and seas areawide. Additionally, strong storms are
possible overnight and through the first part of the day
tomorrow, adding to the possibility of hazardous marine
conditions. A Small Craft Advisory goes into effect tonight as
such. Improving conditions are not expected until later in the
week.

&&

.Prev Discussion... /issued 708 AM EST Mon Dec 20 2021/

AVIATION...
A weak frontal boundary is working through SWFL, with BR/FG ahead of
the boundary and MVFR (possibly IFR) CIGs for the next couple hours
behind the front. Conditions should improve through the morning and
into the afternoon. Ahead of the next approaching boundary,
increasing instability and moisture support VCSH through the
overnight and into tomorrow.

&&

.Preliminary Point Temps/PoPs...
TPA  78  68  76  60 /  10  60  80  20
FMY  83  70  79  62 /  10  50  80  20
GIF  78  66  78  56 /  20  60  80  20
SRQ  79  68  77  60 /  10  60  80  20
BKV  75  60  75  51 /  10  60  80  20
SPG  76  69  75  62 /  10  60  80  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 7 PM this evening to 7 AM EST
     Wednesday for Coastal waters from Englewood to Tarpon
     Springs FL out 20 NM-Coastal waters from Tarpon Springs to
     Suwannee River FL out 20 NM-Waters from Englewood to Tarpon
     Springs FL out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory from 1 AM Tuesday to 7 AM EST Wednesday for
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Tampa Bay waters-Waters from Bonita Beach to Englewood FL
     out 20 to 60 NM.

&&

Flannery
Hazardous weather outlook, Dec 20, 4:53 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
453 AM EST Mon Dec 20 2021

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-202200-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
453 AM EST Mon Dec 20 2021

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...MARINE IMPACTS...
Wind speeds of 20 to 33 knots will create hazardous boating
conditions for small craft operators starting tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

...MARINE IMPACTS...
Wind speeds of 20 to 33 knots will create hazardous boating
conditions for small craft operators through early Wednesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Carlisle

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:28 AM ESTSmall Craft AdvisoryTBW49 hr
Dec 20, 4:35 AM ESTDense Fog AdvisoryTBWCharlotte, Lee4 hr
Dec 20, 2:48 PM ESTGale WatchTBW13 hr

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.